Alert archive / Texas / Red Flag Warnings in 2018

Red Flag Warning 5, NWS Corpus Christi, TX

December 12, 201815 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Dec 12, 2018, 4:11 PM CST for 15 counties in Texas. It took effect at Dec 13, 2018, 11:00 AM CST. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 12, 2018, 4:11 PM CST (22:11 UTC)
In effect from
Dec 13, 2018, 11:00 AM CST
Expired
Dec 13, 2018, 7:00 PM CST
In force
8 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 13, 2:45 PM CSTNON-TSTM WND GST 601 Ne Cotulla, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2018-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2018-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

869 
WWUS84 KCRP 122211
RFWCRP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Corpus Christi TX
411 PM CST Wed Dec 12 2018

...CRITICAL FIRE WEATHER CONDITIONS LIKELY THURSDAY AFTERNOON
OVER MOST OF SOUTH TEXAS...

.A very deep low pressure system will develop over the Texas
Panhandle tonight in response to an upper level system. The low
pressure area will deepen as it moves across north Texas
Thursday. A Pacific cold front will move through South Texas
Thursday morning, bringing drier air to the region. Behind the
front, strong to west to northwest winds will develop in its
wake. The combination of the strong winds, cured fuels, and low
relative humidity is expected to bring critical fire weather to
most of South Texas from late Thursday morning through early
Thursday evening. After sunset, winds will diminish and
temperatures will fall which will result in higher humidity and
the end to critical fire weather conditions. However, critical
fire weather conditions are expected again Friday.

TXZ229>234-239>247-342>344-346-347-442-443-447-130615-
/O.UPG.KCRP.FW.A.0004.181213T1700Z-181214T0100Z/
/O.NEW.KCRP.FW.W.0005.181213T1700Z-181214T0100Z/
/O.NEW.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
411 PM CST Wed Dec 12 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR
DRY AND WINDY CONDITIONS FOR ALL OF SOUTH TEXAS...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH 
FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR ALL OF SOUTH
TEXAS...

The National Weather Service in Corpus Christi has issued a Red
Flag Warning, which is in effect from 11 AM to 7 PM CST Thursday.
a Fire Weather Watch has also been issued. This Fire Weather
Watch is in effect from Friday morning through Friday afternoon.
The Fire Weather Watch is no longer in effect. 

* TIMING...From 11 AM CST Thursday through 7 PM CST Thursday and
  again Friday morning through Friday afternoon.

* WIND...West to Northwest 30 to 40 mph with gusts to 50 mph 
  possible on Thursday and 25 to 35 mph Friday.

* HUMIDITY...Falling to between 25 and 30 percent over the 
  Brush Country and inland Coastal Bend and 35 to 40 percent 
  over the coastal areas into the Victoria Crossroads.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TXZ345-130615-
/O.NEW.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/
Aransas Islands-
411 PM CST Wed Dec 12 2018

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR COASTAL AREAS...

The National Weather Service in Corpus Christi has issued a Fire
Weather Watch, which is in effect from Friday morning through
Friday afternoon. 

* AFFECTED AREA...Aransas Islands.

* TIMING...Friday morning through Friday afternoon.

* WIND...West to northwest 25 to 35 mph.

* HUMIDITY...35 to 40 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TE
3 follow-up statements
595 
WWUS84 KCRP 130501
RFWCRP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1101 PM CST Wed Dec 12 2018

...CRITICAL FIRE WEATHER CONDITIONS LIKELY THURSDAY AFTERNOON
OVER MOST OF SOUTH TEXAS...

.A very strong upper level disturbance will enter Texas tonight 
through early Thursday morning from the northwest. As this system 
moves slowly across Texas, a cold front will move across South 
Texas Thursday morning, and bring drier air to the region. Behind
the front, strong to west to northwest wind will develop in its 
wake. The combination of the strong winds, cured fuels, and low 
relative humidity is expected to bring critical fire weather to 
most of South Texas from late Thursday morning through early 
Thursday evening. After sunset, winds will diminish and 
temperatures will fall which will result in higher humidity and 
the end to critical fire weather conditions. However, critical 
fire weather conditions are expected again Friday.

TXZ229>234-239>247-342>344-346-347-442-443-447-131315-
/O.CON.KCRP.FW.W.0005.181213T1700Z-181214T0100Z/
/O.CON.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
1101 PM CST Wed Dec 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
THURSDAY FOR DRY AND WINDY CONDITIONS FOR ALL OF SOUTH TEXAS...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR ALL OF
SOUTH TEXAS...

The National Weather Service in Corpus Christi has issued a Red
Flag Warning, which is in effect from 11 AM to 7 PM CST Thursday.
a Fire Weather Watch has also been issued. This Fire Weather
Watch is in effect from Friday morning through Friday afternoon.
The Fire Weather Watch is no longer in effect.

* TIMING...From 11 AM CST Thursday through 7 PM CST Thursday and 
  again Friday morning through Friday afternoon. 

* WIND...West to Northwest 30 to 40 mph with gusts to 50 mph 
  possible on Thursday and 25 to 35 mph Friday.

* HUMIDITY...Falling to between 25 and 30 percent over the 
  Brush Country and inland Coastal Bend and 35 to 40 percent 
  over the coastal areas into the Victoria Crossroads.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TXZ345-131315-
/O.CON.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/
Aransas Islands-
1101 PM CST Wed Dec 12 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR COASTAL
AREAS...

* AFFECTED AREA...Aransas Islands.

* TIMING...Friday morning through Friday afternoon.

* WIND...West to northwest 25 to 35 mph.

* HUMIDITY...35 to 40 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

87
313 
WWUS84 KCRP 131056
RFWCRP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Corpus Christi TX
456 AM CST Thu Dec 13 2018

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON OVER 
SOUTH TEXAS...

.A very strong upper level disturbance will enter north Texas 
today. As this system moves slowly across Texas, a cold front 
will move across South Texas this morning. The front will bring 
much drier air to the region. Behind the front, strong to west to
northwest wind will develop in its wake. The combination of the 
strong winds, cured fuels, and low relative humidity is expected 
to bring critical fire weather to South Texas from late this 
morning through early this evening. After sunset, winds will 
diminish and temperatures will fall which will result in higher 
humidity and the end to critical fire weather conditions. However,
critical fire weather conditions are expected again Friday for the
Brush Country and southern Coastal Bend.

TXZ232>234-245>247-346-347-447-132200-
/O.CAN.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/
/O.CON.KCRP.FW.W.0005.181213T1700Z-181214T0100Z/
Bee-Goliad-Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun-
Coastal Refugio-Coastal Calhoun-Calhoun Islands-
456 AM CST Thu Dec 13 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING FOR DRY AND WINDY CONDITIONS FOR VICTORIA
CROSSROADS AND NORTHERN COASTAL BEND... 
...FIRE WEATHER WATCH IS CANCELLED FOR FRIDAY FOR THE NORTHERN 
COASTAL BEND AND VICTORIA CROSSROADS...

The National Weather Service in Corpus Christi has issued a Red 
Flag Warning, which is in effect from 11 AM to 7 PM CST today. 
The Fire Weather Watch is no longer in effect for Friday.

* TIMING...From 11 AM CST Thursday through 7 PM CST Thursday and 
  again Friday morning through Friday afternoon. 

* WIND...West to Northwest 25 to 35 mph with gusts to 45 mph
  possible today.

* HUMIDITY...Falling to 35 to 40 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

&&

$$

TXZ345-132200-
/O.CAN.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/
/O.EXA.KCRP.FW.W.0005.181213T1700Z-181214T0100Z/
Aransas Islands-
456 AM CST Thu Dec 13 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR DRY AND WINDY CONDITIONS FOR ARANSAS COUNTY
ISLANDS...
...FIRE WEATHER WATCH IS CANCELLED FOR FRIDAY...

The National Weather Service in Corpus Christi has issued a Red
Flag Warning, which is in effect from 11 AM this morning to 7 PM
CST this evening. The Fire Weather Watch for Friday has been 
cancelled.

* TIMING...late this morning through early this evening.

* WIND...West to northwest 25 to 35 mph with gusts to 40 mph.

* HUMIDITY...35 to 40 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

&&

$$

TXZ229>231-239>244-342>344-442-443-132200-
/O.CON.KCRP.FW.W.0005.181213T1700Z-181214T0100Z/
/O.CON.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/
La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells-Inland Kleberg-
Inland Nueces-Inland San Patricio-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Kleberg Islands-Nueces Islands-
456 AM CST Thu Dec 13 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING FOR DRY AND WINDY CONDITIONS FOR BRUSH
COUNTRY AND COASTAL BEND... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING 
THROUGH FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR THE 
BRUSH COUNTRY AND SOUTHERN COASTAL BEND...

The National Weather Service in Corpus Christi has issued a Red
Flag Warning, which is in effect from 11 AM to 7 PM CST today. A 
Fire Weather Watch has also been issued. This Fire Weather Watch 
is in effect from Friday morning through Friday afternoon. 

* TIMING...From 11 AM CST today through 7 PM CST today and again 
  Friday morning through Friday afternoon. 

* WIND...West to Northwest 30 to 45 mph with gusts from 50 to 55
  mph expected today, and 25 to 35 mph Friday.

* HUMIDITY...Falling to between 25 and 30 percent over the Brush
  Country and inland Coastal Bend and 30 to 40 percent over the
  northern Coastal Bend. Falling to 20 to 30 percent on Friday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TMT
710 
WWUS84 KCRP 132100
RFWCRP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Corpus Christi TX
300 PM CST Thu Dec 13 2018

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH EARLY EVENING 
OVER SOUTH TEXAS...

.As a potent upper level system continues to move slowly across 
Texas, and in the wake of a strong cold front, strong to west to 
northwest winds will continue across South Texas. The combination 
of the strong winds, cured fuels, and low relative humidity is 
expected to bring critical fire weather to South Texas through 
early this evening. After sunset, winds will diminish and 
temperatures will fall which will result in higher humidity and 
the end to critical fire weather conditions. However, critical 
fire weather conditions are expected again Friday for the Brush 
Country and southern Coastal Bend.

TXZ229>231-239>244-342>344-442-443-140500-
/O.CON.KCRP.FW.W.0005.000000T0000Z-181214T0100Z/
/O.CON.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/
La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells-Inland Kleberg-
Inland Nueces-Inland San Patricio-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Kleberg Islands-Nueces Islands-
300 PM CST Thu Dec 13 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR DRY AND WINDY CONDITIONS FOR BRUSH COUNTRY AND COASTAL BEND...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR THE
BRUSH COUNTRY AND SOUTHERN COASTAL BEND...

* TIMING...From 11 AM CST today through 7 PM CST today and again 
  Friday morning through Friday afternoon. 

* WIND...West to Northwest 30 to 45 mph with gusts from 50 to 55
  mph expected this afternoon, and 25 to 35 mph Friday. 

* HUMIDITY...25 and 30 percent over the Brush Country and inland 
  Coastal Bend and 30 to 40 percent over the northern Coastal 
  Bend. Falling to 20 to 30 percent on Friday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TXZ232>234-245>247-345>347-447-140100-
/O.CON.KCRP.FW.W.0005.000000T0000Z-181214T0100Z/
Bee-Goliad-Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun-
Aransas Islands-Coastal Refugio-Coastal Calhoun-Calhoun Islands-
300 PM CST Thu Dec 13 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR DRY AND WINDY CONDITIONS FOR VICTORIA CROSSROADS AND NORTHERN
COASTAL BEND...

* TIMING...Through 7 PM CST this evening. 

* WIND...West to Northwest 25 to 35 mph with gusts to 45 mph
  possible this afternoon.

* HUMIDITY...35 to 40 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Dec 12, 3:58 PM CST, 13 minutes earlier.

Area forecast discussion, Dec 12, 3:58 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
358 PM CST Wed Dec 12 2018

.SHORT TERM (Tonight through Thursday Night)...

An upper level long wave trough is progged to swing across the
region tonight ejecting short waves out ahead of it. This will lead
to a strengthening low level southerly flow which will usher deeper
moisture into the area. The combination of the short waves and
moisture will lead to increasing rain chances overnight, especially
eastern CWA and marine zones. A deepening upper level low is then
progged to dig southeastward on Thu bringing a strong cold front
through S TX. Models prog winds above the sfc to strengthen to
around 50kt. With a subsident northwest direction, a lot of this
momentum is expected to lower to the sfc leading to a very windy
day. Therefore have gone with a Wind Advisory for Thu. Some models
show the potential for wind gusts to approach High Wind Warning
criteria, but most models keep winds in the advisory category,
therefore will hold off on any High Wind Watches or Warnings for
now.

Temps will only be a little cooler as the subsident airmass will
likely counter any CAA. The airmass is expected to dry significantly
with much lower RH values. Winds are expected to decouple somewhat
by Thu night, but still remain strong. Temps Thu night are expected
to be noticeably cooler with lows in the low to mid 40s and wind
chills in the 30s.

&&

.LONG TERM (Friday through Wednesday)...

A tight pressure gradient remains over the region Friday morning
with the low over East Texas/Louisiana at the start of the period.
The gradient will gradually relax through the day as the low shifts
further east of the region and high pressure slides into the state.
BUFKIT momentum transfers continue to indicate strong winds mixing
to the surface, especially over the marine zones.  Windy conditions
will prevail over land, while gale winds over the bays and gulf
waters persist Friday morning into the early afternoon. Critical
fire weather conditions are expected again on Friday due to the
continued strong winds and low relative humidity values through the
afternoon.

Friday night into Saturday high pressure will continue to build into
the region as ridging aloft develops overhead.  Temperatures on
Friday will be cooler in wake of the Pacific cold front, and highs
will stay in the lower 60s most locations.  Temperatures will drop
overnight with clearing skies, with lows in the mid 30s to lower
40s.  Over the weekend temperatures will begin to moderate closer to
normal values for the time of year.  Onshore flow will slowly return
early next week.  Moisture will be very slow to return, but rain
chances will begin to develop near the end of the period as the next
upper level trough digs south on Tuesday night/Wednesday.

&&

.MARINE...

A moderate to strong southerly flow is expected tonight with
advisory conditions developing across the offshore waters. Winds are
expected to briefly lower Thu morning ahead of a strong cold front.
A very strong offshore flow is expected behind the front late Thu
morning into early Thu afternoon. Winds are expected to increase to
gale force with gusts approaching Storm force Thu afternoon/evening.
Therefore, the Gale Watch has been upgraded to a Gale Warning.
Gale conditions are expected to continue through Friday afternoon
with large seas and very strong, gusty winds persisting. Small
Craft Advisories are expected to replace Gales by Friday evening
and continue through Saturday morning.

&&

.FIRE WEATHER...

Due to the expected very strong winds and low RH values on Thu, the
Fire Weather Watch has been upgraded to a Red Flag Warning. Low
relative humidity values and gusty strong winds will likely bring
critical fire weather conditions to the region once again on
Friday from late morning through the afternoon. A Fire Weather
Watch is in effect for this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    63  73  45  62  41  /  40  10  10   0   0
Victoria          61  71  42  58  39  /  50  20  10  10   0
Laredo            55  72  43  63  39  /  20  10  10   0   0
Alice             60  73  44  62  39  /  40  10  10   0   0
Rockport          63  72  45  61  44  /  50  20  10   0   0
Cotulla           53  66  40  61  36  /  10  10  10   0   0
Kingsville        61  74  45  63  39  /  40  10  10   0   0
Navy Corpus       64  72  47  62  46  /  50  20  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from 11 AM to 7 PM CST Thursday For the
     following zones: Bee...Calhoun Islands...Coastal Aransas...
     Coastal Calhoun...Coastal Kleberg...Coastal Nueces...
     Coastal Refugio...Coastal San Patricio...Duval...Goliad...
     Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
     Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...La Salle...Live Oak...McMullen...Nueces Islands...
     Victoria...Webb.

     Fire Weather Watch from Friday morning through Friday afternoon
     For the following zones: Aransas Islands...Bee...Calhoun
     Islands...Coastal Aransas...Coastal Calhoun...Coastal
     Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
     Patricio...Duval...Goliad...Inland Calhoun...Inland
     Kleberg...Inland Nueces...Inland Refugio...Inland San
     Patricio...Jim Wells...Kleberg Islands...La Salle...Live
     Oak...McMullen...Nueces Islands...Victoria...Webb.

     Wind Advisory from 11 AM to 7 PM CST Thursday For the following
     zones: Bee...Calhoun Islands...Coastal Aransas...Coastal
     Calhoun...Coastal Kleberg...Coastal Nueces...Coastal
     Refugio...Coastal San Patricio...Duval...Goliad...Inland
     Calhoun...Inland Kleberg...Inland Nueces...Inland Refugio...
     Inland San Patricio...Jim Wells...Kleberg Islands...La
     Salle...Live Oak...McMullen...Nueces Islands...Victoria...
     Webb.

GM...Small Craft Advisory from 9 PM this evening to 2 PM CST Thursday
     For the following zones: Waters from Baffin Bay to Port
     Aransas from 20 to 60 NM...Waters from Port Aransas to
     Matagorda Ship Channel from 20 to 60 NM.

     Gale Warning from 2 PM Thursday to 3 PM CST Friday For the
     following zones: Bays and Waterways from Baffin Bay to Port
     Aransas...Bays and Waterways from Port Aransas to Port
     O'Connor...Coastal waters from Baffin Bay to Port Aransas
     out 20 NM...Coastal waters from Port Aransas to Matagorda
     Ship Channel out 20 NM...Waters from Baffin Bay to Port
     Aransas from 20 to 60 NM...Waters from Port Aransas to
     Matagorda Ship Channel from 20 to 60 NM.

&&

TE/81...SHORT TERM
LB/84...LONG TERM
Hazardous weather outlook, Dec 12, 5:10 AM CST, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
510 AM CST Wed Dec 12 2018

TXZ229>234-239>247-342>347-442-443-447-131230-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
510 AM CST Wed Dec 12 2018

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Isolated thunderstorms will be possible over the coastal plains
tonight. Severe storms are not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Sustained west to northwest winds of 30 to 40 mph with gusts up
to 50 mph will occur across South Texas on Thursday afternoon and
early evening in the wake of a strong cold front. The strongest
winds are expected to occur generally across the Brush Country
and the Coastal Bend.

A Fire Weather Watch is in effect from Thursday morning through
Thursday evening for all of South Texas due to strong winds, low
relative humidity values, and cured fuels.

Elevated or red flag warnings will again be possible Friday for
portions along the Coastal Bend and the Southern Brush Country.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-131230-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
510 AM CST Wed Dec 12 2018

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Small Craft Advisory is in effect for the offshore waters from
this evening through Thursday morning due to a moderate to strong
southerly flow. Scattered showers and isolated thunderstorms will
be possible over the coastal waters tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Gale Watch is in effect for Thursday afternoon into Friday
afternoon across the coastal waters in the wake of a strong cold
front. Sustained northwest winds between 30 and 40 knots with
gusts as high as 50 knots are expected.

Winds and seas will slowly subside by Friday afternoon, though
remain at Small Craft Advisory levels for a time after the Gale.
Winds and seas across the offshore waters will drop below small
craft advisory conditions by Saturday morning.

TMT/CB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 3:40 AM CSTSmall Craft AdvisoryCRP34 hr
Dec 12, 4:03 PM CSTWind AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more36 hr
Dec 12, 4:11 PM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more36 hr
Dec 12, 4:13 PM CSTGale WarningCRP47 hr

Nearby

Red Flag Warnings in Texas, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.